# SDR CALA2022070801673

- Difficulty date: July 8, 2022
- Submitted: July 8, 2022
- Operation: Air carrier
- Aircraft: N77296
- Make and model: Boeing 737824
- Aircraft serial: 34002
- Aircraft time: 49,300 hours, 17,701 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Part number: NA
- Condition: Out Of Adjust
- Location: Aft Entry Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

REJECTED TO AT 60KTS FOR A AFT ENTRY DOOR LIGHT. RETURNED TO GATE AS FOUND DOOR CLOSED AND SECURE WITH GOOD OVER CENTER ON HANDLE. REQUIREMENTS. WPB U037179 INSPECTED DOOR SEALING AREA AND STOPS, NO DEFECTS NOTED. ACP MEL MEL 5203B GOING TO FIX FOUND UPPER ROLLERS OUT OF ADJUSTMENT AND A LIGHT OVERCENTER CONDITION ALLOWING AFT UPPER ROLLER TO MOVE OFF OF DOOR CLOSED SWITCH. ADJUSTED RIG OF DOOR REF AMM 52-13-00-820-801 AND AMM 52-13-00-820-802. DOOR FAIR, FIT AND OPERATION CORRECT. INSPECTED RIG OF DOOR REF AMM 52-13-00-820-801
